A remark concerning x -systems

Jiří Karásek

Archivum Mathematicum (1985)

  • Volume: 021, Issue: 3, page 177-179
  • ISSN: 0044-8753

How to cite


Karásek, Jiří. "A remark concerning $x$-systems." Archivum Mathematicum 021.3 (1985): 177-179. <http://eudml.org/doc/18167>.

author = {Karásek, Jiří},
journal = {Archivum Mathematicum},
keywords = {x-systems of finite character; commutative semigroup},
language = {eng},
number = {3},
pages = {177-179},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A remark concerning $x$-systems},
url = {http://eudml.org/doc/18167},
volume = {021},
year = {1985},

AU - Karásek, Jiří
TI - A remark concerning $x$-systems
JO - Archivum Mathematicum
PY - 1985
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 021
IS - 3
SP - 177
EP - 179
LA - eng
KW - x-systems of finite character; commutative semigroup
UR - http://eudml.org/doc/18167
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.